Estimates of weak solutions in $C_{l+\alpha(r)}$ of systems that are elliptic in the sense of Douglis and Nirenberg
Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1302-1307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_7_a18,
author = {M. V. Ivanovich},
title = {Estimates of weak solutions in $C_{l+\alpha(r)}$ of systems that are elliptic in the sense of {Douglis} and {Nirenberg}},
journal = {Differencialʹnye uravneni\^a},
pages = {1302--1307},
year = {1970},
volume = {6},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_7_a18/}
}
TY - JOUR
AU - M. V. Ivanovich
TI - Estimates of weak solutions in $C_{l+\alpha(r)}$ of systems that are elliptic in the sense of Douglis and Nirenberg
JO - Differencialʹnye uravneniâ
PY - 1970
SP - 1302
EP - 1307
VL - 6
IS - 7
UR - http://geodesic.mathdoc.fr/item/DE_1970_6_7_a18/
LA - ru
ID - DE_1970_6_7_a18
ER -
M. V. Ivanovich. Estimates of weak solutions in $C_{l+\alpha(r)}$ of systems that are elliptic in the sense of Douglis and Nirenberg. Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1302-1307. http://geodesic.mathdoc.fr/item/DE_1970_6_7_a18/